# SDR ASAA2017061921136

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,747 hours, 11,129 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34Y
- Condition: Failed
- Location: Nr 2 Hf System
- Part time: 29,888 hours, 8,775 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND THE NR 2 HF CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE NR 2 HF TRANSCEIVER IAW AMM 23-11-21-400-801, TEST PASSED. ACCOMPLISHED HF COMMUNICATION SYSTEM TEST IAW AMM 23-11-00-730-801, TEST PASSED. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
